Alert archive / New Jersey / Coastal Flood Advisories in 2014
Coastal Flood Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Feb 12, 2014, 2:00 PM EST for Kent County, New Castle County, Sussex County, Delaware; 8 counties in New Jersey. It took effect at Feb 13, 2014, 5:00 AM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2014, 2:00 PM EST (19:00 UTC)
- In effect from
- Feb 13, 2014, 5:00 AM EST
- Expired
- Feb 13, 2014, 9:17 PM EST
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
232 WHUS41 KPHI 121900 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 PM EST WED FEB 12 2014 ...POTENT COASTAL STORM TO AFFECT THE REGION TONIGHT THROUGH THURSDAY NIGHT LEADING TO AREAS OF MINOR COASTAL FLOODING... DEZ001>004-NJZ012>014-016-020>027-131200- /O.NEW.KPHI.CF.Y.0002.140213T1000Z-140214T0500Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 200 PM EST WED FEB 12 2014 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. * COASTAL FLOODING...AREAS OF MINOR COASTAL FLOODING IS EXPECTED WITH THE THURSDAY MORNING AND THURSDAY EVENING HIGH TIDES. * TIMING...HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONTS OCCURS BETWEEN 600 AM AND 800 AM THURSDAY FOR THE MORNING HIGH TIDE, AND 600 PM AND 800 PM FOR THE EVENING HIGH TIDE. HIGH TIDE ON THE BACK BAYS AND DELAWARE BAY OCCUR LATER THAN THE HIGH TIDE ALONG THE OCEAN FRONT. * IMPACTS...AREAS OF POOR DRAINAGE AND ROADWAY FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
4 follow-up statements
112 WHUS41 KPHI 130152 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 852 PM EST WED FEB 12 2014 ...POTENT COASTAL STORM TO AFFECT THE REGION TONIGHT THROUGH THURSDAY NIGHT LEADING TO AREAS OF MINOR COASTAL FLOODING... DEZ001>004-NJZ012>014-016-020>027-131400- /O.CON.KPHI.CF.Y.0002.140213T1000Z-140214T0500Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 852 PM EST WED FEB 12 2014 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... * COASTAL FLOODING...AREAS OF MINOR COASTAL FLOODING IS EXPECTED WITH THE THURSDAY MORNING AND THURSDAY EVENING HIGH TIDES. * TIMING...HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONTS OCCURS BETWEEN 600 AM AND 800 AM THURSDAY FOR THE MORNING HIGH TIDE...AND 600 PM AND 800 PM FOR THE EVENING HIGH TIDE. HIGH TIDE ON THE BACK BAYS AND DELAWARE BAY OCCUR LATER THAN THE HIGH TIDE ALONG THE OCEAN FRONT. * IMPACTS...AREAS OF POOR DRAINAGE AND ROADWAY FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
962 WHUS41 KPHI 131133 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 633 AM EST THU FEB 13 2014 ...POTENT COASTAL STORM TO AFFECT THE REGION THROUGH TONIGHT LEADING TO AREAS OF MINOR COASTAL FLOODING... DEZ001>004-NJZ012>014-016-020>027-140500- /O.CON.KPHI.CF.Y.0002.000000T0000Z-140214T0500Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 633 AM EST THU FEB 13 2014 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * COASTAL FLOODING...AREAS OF MINOR COASTAL FLOODING ARE EXPECTED WITH TODAYS MORNING AND EVENING HIGH TIDES. * TIMING...HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONTS OCCURS BETWEEN 600 AM AND 800 AM TODAY FOR THE MORNING HIGH TIDE...AND 600 PM AND 800 PM FOR THE EVENING HIGH TIDE. HIGH TIDE ON THE BACK BAYS AND DELAWARE BAY OCCUR LATER THAN THE HIGH TIDE ALONG THE OCEAN FRONT. * IMPACTS...AREAS OF POOR DRAINAGE AND ROADWAY FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
509 WHUS41 KPHI 131633 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1133 AM EST THU FEB 13 2014 ...POTENT COASTAL STORM AFFECTING THE REGION THROUGH TONIGHT WILL LEAD TO AREAS OF MINOR COASTAL FLOODING... DEZ001>004-NJZ012>014-016-020>027-140500- /O.CON.KPHI.CF.Y.0002.000000T0000Z-140214T0500Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1133 AM EST THU FEB 13 2014 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * COASTAL FLOODING...AREAS OF MINOR COASTAL FLOODING ARE EXPECTED WITH THIS EVENINGS HIGH TIDES. * TIMING...HIGH TIDE ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONTS OCCURS BETWEEN 600 PM AND 800 PM. HIGH TIDE ON THE BACK BAYS AND DELAWARE BAY OCCUR LATER THAN THE HIGH TIDE ALONG THE OCEAN FRONT. * IMPACTS...AREAS OF POOR DRAINAGE AND ROADWAY FLOODING IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
803 WHUS41 KPHI 140217 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 917 PM EST THU FEB 13 2014 DEZ001>004-NJZ012>014-016-020>027-140330- /O.CAN.KPHI.CF.Y.0002.000000T0000Z-140214T0500Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 917 PM EST THU FEB 13 2014 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. HIGH TIDE HAS PASSED AND THE THREAT FOR COASTAL FLOODING HAS DIMINISHED. THEREFORE THE COASTAL FLOOD ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Feb 12, 1:09 PM EST, 51 minutes earlier.
Area forecast discussion, Feb 12, 1:09 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 PM EST WED FEB 12 2014
.SYNOPSIS...
A HIGH PRESSURE SYSTEM ACROSS THE MIDDLE ATLANTIC AND NORTHEAST WILL
MOVE EAST THIS AFTERNOON AND TONIGHT. A DEVELOPING LOW PRESSURE
SYSTEM IN THE GULF OF MEXICO WILL MOVE NORTHEAST AND INTENSIFY AS
IT PASSES EAST OF THE FORECAST AREA ON THURSDAY. A COLD FRONT WILL
CROSS THE REGION ABOUT FRIDAY NIGHT. A HIGH PRESSURE SYSTEM WILL
BUILD IN FROM THE WEST ON SATURDAY AND THEN SINK TO OUR SOUTH AS
AN ALBERTA TYPE LOW PRESSURE SYSTEM CROSSES THE REGION ON SUNDAY.
ANOTHER HIGH PRESSURE SYSTEM WILL BRIEFLY BUILD OVER THE REGION ON
MONDAY TO BE FOLLOWED BY ANOTHER WEATHER DISTURBANCE FOR TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASICALLY MAINTAINING THE STATUS QUO UNTIL THE STORM ARRIVES
TONIGHT. HIGH CLOUDS CONTINUE TO INCREASE IN ADVANCE OF THE STORM.
TEMPERATURES ARE MODERATING FROM BELOW ZERO READINGS EARLY THIS
MORNING...BUT THEY ARE STILL WELL BELOW NORMAL FOR THIS TIME OF
YEAR. LIGHT NORTHEAST WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS.
ONLY MINOR ADJUSTMENTS WERE MADE TO THE GRIDS SINCE THE FCST IS
WELL ON TRACK FROM THIS MORNING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
FOR THE MOST PART, TONIGHT WILL BE QUIET. CLOUDS WILL INCREASE FROM
THE SOUTH AS THE COASTAL STORM STARTS TO PUSH NORTHWARD.
SNOW WILL START TO PUSH INTO THE REGION LATE TONIGHT, MUCH CLOSER TO
MIDNIGHT, WITH MOST OF THE SNOW FALLING AFTER MIDNIGHT AND SPREADING
FROM SOUTH TO NORTH.
THERMAL PROFILES FOR THE SYSTEM SHOW QUITE A BIT OF WARM AIR MOVING
IN FROM THE OCEAN AND PUSHING INLAND. THIS WILL HELP CAUSE A
CHANGEOVER FROM SNOW TO SLEET /OR AT LEAST A MIX/ AND THEN OVER TO
RAIN, ESPECIALLY ALONG THE EXTREME SOUTHERN AND IMMEDIATE COASTAL
AREAS BEFORE STARTING TO PUSH SLIGHTLY INLAND TOWARD MORNING.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE SIGNIFICANT NOR-EASTER WILL BE ONGOING DURING THE BEGINNING OF
THE LONG TERM PERIOD. WINTER WEATHER FLAGS HAVE BEEN ADJUSTED TO
RAISE WARNINGS FOR THE REMAINING PARTS OF THE CWA N/W THAT WERE
PREVIOUSLY IN WATCHES. COASTAL MONMOUTH COUNTY WAS INCLUDED IN THE
WARNING...WITH CONFID SHAKY ABOUT P-TYPE/SNOW ACCUMS. WARMER AIR
WILL ARRIVE S/E THURSDAY...SO LESSER ACCUMS SE/NJ AND ERN DELMARVA.
THE OVERALL SNOWFALL ACCUM HAVE ONLY BEEN ADJUSTED SLIGHTLY
OVERNIGHT...WITH THE MAJOR MODELS NOW SHOWING SOME CONSISTENCY. THE
ENDING TIME OF THE STORM MAY BE A FEW HOURS LATER THAN ENVISIONED
EARLIER...WE HAVE UPPER THE POPS (VALID 12Z FRI)...ESPECIALLY N/E.
THERE WILL BE A SHORT BREAK IN PRECIPITATION FRIDAY MORNING THRU THE
EVENING. THEN A SHORTWAVE AND SFC COLD FRONT WILL CROSS THE AREA
FRIDAY NIGHT. WE HAVE CONTINUED WITH CHC POPS FOR FRI NIGHT.
THE WEEKEND LOOKS COLD...BUT MOSTLY DRY AT THIS POINT. A SHORT WAVE
AND THE UPPER TROUGH WILL BE CROSSING THROUGH SUNDAY...BUT POPS LOOK
RATHER LOW AND WE WILL NOT MENTION ANY PCPN FOR THEN.
THE UPPER TROUGH MOVES AWAY EARLY NEXT WEEK AND A MODERATION IN
TEMPERATURES WILL RESULT. HIGH MONDAY WILL RISE ABOVE FREEZING
ACROSS THE SRN/ERN PARTS OF THE AREA WITH SOME LOW 40S OVER THE
DELMARVA. TEMPERATURES WILL RISE MORE TUESDAY...POSSIBLY CLIMBING
ABOVE NORMAL FOR THE FIRST TIME IN AWHILE. THE WARM PATTERN WILL
ALSO ALLOW MOISTURE TO ARRIVE AS LOW PRESSURE MOVES UP THE OHIO
VALLEY...THEN ACROSS THE GREAT LAKES. WE HAVE CONTINUED CHC POPS FOR
MON NIGHT THRU TUE FOR NOW. LOOKS TO BE MOSTLY SNOW N/W AND RAIN
S/E.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR CONDITIONS ARE EXPECTED TO CONTINUE. WINDS ARE FAIRLY
LIGHT BUT WILL BE OUT A MORE NORTHERLY DIRECTION TURNING MORE
NORTHEAST INTO THE MORNING HOURS. WINDS ARE EXPECTED TO BE 5 TO 10
KNOTS OR LESS RANGE. HIGH CLOUDS WILL MOVE IN DURING THE AFTERNOON
LOWERING TO AROUND 8000 FEET BY LATE AFTERNOON.
TONIGHT...VFR CONDITIONS TO START THIS EVENING BEFORE WE SEE
CONDITIONS DETERIORATE. SNOW WILL START TO PUSH NORTHWARD INTO THE
REGION BY AROUND 02Z-04Z. CEILINGS AND VISIBILITIES WILL DROP DOWN
TO MVFR AND THEN IFR BY THE MORNING AT ALL TERMINALS. WINDS WILL BE
OUT OF THE NORTHEAST, BECOMING A BIT MORE NORTHERLY DURING THE
OVERNIGHT HOURS. WIND SPEEDS WILL GENERALLY BE AROUND 10 KNOTS OR
LESS UNTIL LATE TONIGHT/EARLY MORNING WHEN WINDS WILL START TO PICK
UP AROUND 10 TO 12 KNOTS.
OUTLOOK...
THU/THU NIGHT...WIDESPREAD IFR WITH SNOW N/W AND LOW CLOUDS FOG
RAIN S/E.
FRI...IMPROVEMENT WITH VFR AT TIMES.
FRI NIGHT...SNOW SHOWERS WITH MVFR AT TIMES.
SAT THRU SUN...MOSTLY VFR.
&&
.MARINE...
A GALE WARNING HAS BEEN ISSUED FOR ALL WATERS STARTING AT 10PM
TONIGHT AND CONTINUING THROUGH THURSDAY EVENING ON THE DELAWARE AND
INTO LATE THURSDAY NIGHT/EARLY FRIDAY MORNING ON THE OCEAN.
HIGH PRESSURE WILL SLIDE TO THE NORTH AND EAST OF THE AREA. WINDS
WILL TURN FROM NORTH NORTH WEST TO MORE OF AN EAST OR NORTHEAST
DIRECTION THROUGH THE DAY. SEAS AND WINDS WILL INCREASE THROUGH THE
DAY AND WILL REACH SMALL CRAFT CRITERIA TONIGHT. GALE FORCE GUSTS
WILL START TO OCCUR CLOSER TO MIDNIGHT AND CONTINUE THROUGH THE DAY
ON THURSDAY. WINDS WILL START TO SUBSIDE FROM WEST TO EAST WITH THE
DELAWARE BAY LOSING ITS GUSTINESS FIRST. A SMALL CRAFT ADVISORY MAY
BE NEEDED FOR A TIME ON THE BAY AFTER THE GALE WARNING HAS ENDED.
OUTLOOK...
GALE WARNING WILL CONTINUE THU/THU NIGHT. SCA CONDITIONS EXPECTED
FRI. SUB-SCA FRI NIGHT. SCA CONDITIONS SAT AND SAT NIGHT.
&&
.TIDES/COASTAL FLOODING...
BASED ON THE LATEST AVAILABLE MODEL GUIDANCE AS WELL AS IN HOUSE
TOOLS...THE FORECAST FOR THE HIGH TIDE CYCLES THURSDAY MORNING
AND THURSDAY EVENING ARE FORECAST TO GET JUST TO MINOR COASTAL
FLOOD LEVELS. WE WILL CONTINUE TO MONITOR FUTURE GUIDANCE AND
ISSUE APPROPRIATE STATEMENTS IF NEEDED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY
FOR PAZ054-055-060>062.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 1 AM EST
FRIDAY FOR PAZ070-071-101>106.
NJ...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY
FOR NJZ001-007>010-012>015.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 1 PM EST
THURSDAY FOR NJZ020>022-027.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY FOR NJZ023>026.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 1 AM EST
FRIDAY FOR NJZ016>019.
DE...WINTER STORM WARNING FROM 7 PM THIS EVENING TO 1 PM EST
THURSDAY FOR DEZ002-003.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY FOR DEZ004.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 1 AM EST
FRIDAY FOR DEZ001.
MD...WINTER STORM WARNING FROM 7 PM THIS EVENING TO 1 PM EST
THURSDAY FOR MDZ015-019-020.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 1 AM EST
FRIDAY FOR MDZ008-012.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 5 AM EST FRIDAY FOR
ANZ450>455.
GALE WARNING FROM 10 PM THIS EVENING TO 6 PM EST THURSDAY FOR
ANZ430-431.
&&
SYNOPSIS...O'HARA
NEAR TERM...GIGI/MIKETTA
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...MEOLA/O'HARA
MARINE...MEOLA/O'HARA
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 12, 3:24 AM EST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 AM EST WED FEB 12 2014 NJZ001-007>010-012-015-PAZ054-055-060>062-130830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 324 AM EST WED FEB 12 2014 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-MDZ015-019-020-NJZ021-130830- KENT-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND- 324 AM EST WED FEB 12 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-012-NJZ016>019-PAZ070-071-101>106-130830- NEW CASTLE-CECIL-KENT MD-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 324 AM EST WED FEB 12 2014 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ023>026-130830- DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 324 AM EST WED FEB 12 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. MINOR TIDAL FLOODING IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ003-NJZ020-022-027-130830- INLAND SUSSEX-OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON- 324 AM EST WED FEB 12 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. MINOR TIDAL FLOODING IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ013-014-130830- WESTERN MONMOUTH-EASTERN MONMOUTH- 324 AM EST WED FEB 12 2014 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. MINOR TIDAL FLOODING IS POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-130830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 AM EST WED FEB 12 2014 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-130830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 324 AM EST WED FEB 12 2014 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:29 AM EST | Gale Warning | PHI | 63 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2014Coastal Flood Advisories in Delaware, 2014Every coastal flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.